# SDR AALA20130419004

- Difficulty date: April 19, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 35,772 hours, 12,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, LOWER DOOR SILL FITTING AT STATION 607.3 IS CORRODED.  REPLACED FITTING PER SRM 51-10-02 SECTION 9.
